On Elliptic Lower Dimensional Tori in Hamiltonian Systems.
Mathematische Zeitschrift, Tome 202 (1989) no. 1, pp. 559-608
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
perturbation theory of KAM-type, elliptic invariant tori, real analytic perturbations, low order resonances
@article{MZ_1989__202_1_174109,
author = {J\"urgen P\"oschel},
title = {On {Elliptic} {Lower} {Dimensional} {Tori} in {Hamiltonian} {Systems.}},
journal = {Mathematische Zeitschrift},
pages = {559--608},
year = {1989},
volume = {202},
number = {1},
zbl = {0662.58037},
url = {http://geodesic.mathdoc.fr/item/MZ_1989__202_1_174109/}
}
Jürgen Pöschel. On Elliptic Lower Dimensional Tori in Hamiltonian Systems.. Mathematische Zeitschrift, Tome 202 (1989) no. 1, pp. 559-608. http://geodesic.mathdoc.fr/item/MZ_1989__202_1_174109/